Ontology highlight
ABSTRACT: Background
The use of anti-cytotoxic T-lymphocyte antigen 4 (anti-CTLA4) therapy (ipilimumab) and anti-programmed cell-death 1 (anti-PD1) agents (nivolumab and pembrolizumab) in advanced melanoma have been associated with immune-related adverse events (irAEs) including colitis. We aimed to estimate the incidence and the risk of colitis in elderly patients with advanced melanoma treated with anti-CTLA4 and anti-PD1 in the real-world setting.Methods
Elderly patients (age ⩾ 65 years) diagnosed with advanced melanoma between 2011 and 2015 and treated with anti-CTLA4 or anti-PD1 agents were identified from the Surveillance, Epidemiology, and End Results (SEER)-Medicare data. We estimated the risk of colitis from start of treatment up to 90 days from the last dose of therapy. We
SUBMITTER: Almutairi AR
PROVIDER: S-EPMC7970695 | biostudies-literature | 2021
REPOSITORIES: biostudies-literature